gynecologist-icon
Menstruation
My wife is having mestruation problem from last one month. Bleeding is continuous sometimes nominal and sometimes heavy. It started last month when she took a contraceptive after 72 hrs of intercourse.
65 Views v

Answers (1)

It's due to medicine which she took to avoid pregnancy.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.